# SDR CALA0600128

- Difficulty date: April 20, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 53,208 hours, 27,809 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Part number: 0712024T3
- Condition: Cracked
- Location: Te Flap Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE T/E PANEL ATTACH BRACKET CRACKED O/B OF NR 3 FLAP FAIRING.  REPLACE BRACKET PER 51-40-02.
